# SDR ASOA2013040303285

- Difficulty date: March 7, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 20,594 hours, 19,415 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 605-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CARGO TRACK BETWEEN FS 605 & 621.   REMOVED CORROSION IAW SRM 51-21-6.
